MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Catalog Number LSMU1350737
Medical Device Problem Codes Difficult to Open or Remove Packaging Material (2922); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.However, the device history records were reviewed and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the lifestream device was returned.The device stent and sleeve were not returned.The balloon exhibited no evidence of inflation, the pleats, folds and crimp indentations were intact.There was no damage noted to the device.The result of the investigation is inconclusive for the reported sleeve removal difficulty and confirmed for the stent dislodgment issue.A definitive root cause could not be determined based upon the available information.Labeling review: the information for use for this lifestream device was reviewed and the following sections are applicable.B indication for use: the lifestream® balloon expandable vascular covered stent is indicated for the treatment of atherosclerotic lesions in common and external iliac arteries with reference vessel diameters between 4.5 mm and 12.0 mm, and lesion lengths up to 100 mm.C contraindications: the lifestream® balloon expandable vascular covered stent is contraindicated for use in: patients with uncorrected bleeding disorders patients who cannot receive recommended antiplatelet and/or anticoagulation therapy patients who are judged to have a lesion that prevents full expansion of the implant lesions in which the lumen diameter post balloon angioplasty is insufficient for the passage of the endovascular system lesion locations subject to external compression d warnings: the lifestream® balloon expandable vascular covered stent is supplied sterile and is intended for single use only.Do not resterilize and/or reuse the device.Reuse, resterilization, reprocessing and/or repackaging may create a risk of patient or user infection, compromise the structural integrity and/or essential material and design characteristics of the device, which may lead to device failure, and/or injury, illness or death of the patient.Do not use if packaging/pouch is damaged.Use the device prior to the use by date specified on the package.Do not expose the covered stent to temperatures higher than 500 °f (260 °c).Eptfe decomposes at elevated temperatures, producing highly toxic decomposition products.Use of a laser on or around the surface of the covered stent may result in damage to the covered stent and could create toxic fumes, which may harm the patient or operator.E precautions: the device should only be used by physicians who are trained in endovascular procedures and are familiar with the complications, side effects and hazards of peripheral vascular interventions.Prior to device use, refer to the covered stent sizing table on the label and read the instructions for use.Do not use if the delivery system cannot be properly flushed.Store in a cool and dry place.Keep away from sunlight.J storage: store in a cool, dry place.Keep away from sunlight.Use the device prior to the use by date specified on the package.M directions for use covered stent size selection: 3.Select a covered stent diameter that is approximately 5%-20% larger than the largest reference vessel diameter at the proximal or distal target site.Refer to the sizing table on the packaging label for appropriate selection of the covered stent diameter and length.Endovascular system preparation: 4.Carefully remove the selected device from the package.Remove the covered stent guard, being cautious not to grasp the covered stent with the guard.5.Inspect the covered stent for adherence to the balloon and centered placement in relation to the balloon marker bands.If the covered stent is not centered and/ or does not firmly adhere to the balloon, do not use.6.Flush the delivery system guidewire lumen with sterile saline mixture until saline drops from the distal end of the endovascular system.Air evacuation: 7.A 20 cc or smaller luer-lock syringe with a minimum of 5 cc¿s sterile saline mixture is recommended for use for aspirating this device.8.With the distal balloon tip pointing down and positioned below the level of the syringe, pull negative pressure until all air is expelled.9.Induce a negative pressure to remove any air from the balloon and inflation lumen.Repeat until all air is expelled.10.Carefully release to neutral.Allow the inflation lumen to fill with the diluted contrast medium and maintain a neutral pressure.Important: do not apply positive pressure to the balloon.11.Attach the prefilled inflation device to the inflation lumen of the catheter hub, ensuring no air bubbles remain at the catheter connection.12.Verify that the covered stent is still centered between the two radiopaque markers on the balloon catheter.Introduction of the endovascular system and placement of the covered stent 13.Advance the endovascular system over the guidewire into the introducer sheath.H10: d4 (expiry date: 06/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that prior to a stent graft placement procedure, the outer protective cover allegedly could not be removed.It was further reported that the stent allegedly pulled off the balloon and stayed inside the outer protective cover.The procedure was completed using another device.There was no patient contact.

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI  N A
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford N A
EI   N A
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key20342765
Report Number9616666-2024-00246
Device Sequence Number7945285
Product Code PRL
UDI-Device Identifier05391522081147
UDI-Public(01)05391522081147(11)230717(17)260630(10)CMHU0262
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue NumberLSMU1350737
Device Lot NumberCMHU0262
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown